MAUDE Adverse Event Report: COLOPLAST A/S TOROSA SALINE-FILLED TESTICULAR PROSTHESIS; PROSTHESIS, TESTICULAR

COLOPLAST A/S TOROSA SALINE-FILLED TESTICULAR PROSTHESIS; PROSTHESIS, TESTICULAR
Catalog Number 450-1329
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, after prepping the device, the device was placed and an initial in situ assessment for fit and feel was performed.The device was then removed from the patient, and at this point the physician noticed a small pinhole defect in the side of the implant.The hole was roughly 1/3rd of the way down the side of the implant.The physician believed, given the location of the hole, that there was no way he could've punctured the implant during prep or placement, as the butterfly needle tip did not come close to the location of the hole.A new implant was opened to complete the case.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Testicular implant was received for evaluation.A separation was noted in the shell of the testicular implant.This was a site of leakage.The separation appeared to have a central groove, indicating contact with sharp instrumentation such as a needle because this component was released according to manufacturing and quality control procedures, it was concluded that the observed instrument separation in the testicular shell occurred subsequent to the device packaging being opened.The testicular device was returned with saline inside.Based on the evaluation and information received, it was concluded that the separation most likely occurred inadvertently during the filling of the device prior to implant.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TOROSA SALINE-FILLED TESTICULAR PROSTHESIS
Common Device Name
PROSTHESIS, TESTICULAR
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21001095
Report Number2125050-2024-02148
Device Sequence Number20502725
Product Code FAF
UDI-Device Identifier05708932470858
UDI-Public05708932470858
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number450-1329
Device Lot Number9766661_5206502400
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexMale